# SDR FDEA201911032840

- Difficulty date: November 3, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB29313
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING Ï¿½ FIXED LEADING EDGE FORMER AT XOS 584 FOUND CRACK.  CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER PER   DOUGLAS DRAWING ARB2931 REVISION H. INSTALLED FEBRICATED FORMER AT LEFT WING   FIXED LEADING EDGE AT XOS 584 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
